# SDR DL76L060029

- Difficulty date: January 8, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 73,633 hours, 11,331 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 290057500
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT HYD QUANTITY DROPPED TO 0.17.  REPLACED CRACKED LINE.
